An interpolation-corrected modified method of characteristics to solve advection-dispersion equations

Authors: H., H.L.; Dane, J.H.

Source: Advances in Water Resources, Volume 19, Number 6, December 1996 , pp. 359-368(10)

Publisher: Elsevier

Buy & download fulltext article:

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.

Proceed

Document Type: Research Article

DOI: http://dx.doi.org/10.1016/0309-1708(96)00014-0

Affiliations: Department of Agronomy and Soils, Auburn University, Auburn, Alabama, USA

Publication date: December 1, 1996

Related content

Tools

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page